Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 22, 2019, 3:10 PM CDT for Rock Island County, Whiteside County, Illinois. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2019, 3:10 PM CDT (20:10 UTC)
- Expired
- Apr 22, 2019, 4:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:25 PM CDT | HAIL 1 | 3 Sw Spring Hill, IL | |
| Apr 22, 3:36 PM CDT | HAIL 0.25 | Prophetstown, IL | |
| Apr 22, 3:36 PM CDT | HAIL 0.75 | Prophetstown, IL | TIME ESTIMATED FROM RADAR. EM REPORTS CONSIDERABLE AMOUNT OF HAIL IN PROPHETSTOWN THAT MAY HAVE BEEN PENNY SIZE. |
| Apr 22, 3:42 PM CDT | HAIL 1 | 1 Nne Brook Haven, IL | QUARTER SIZE HAIL OR POSSIBLY SLIGHTLY LARGER AT STAR AND YAGER RDS. QUARTER SIZED HAIL CONTINUED SOUTH OF INTERSECTION FOR UNKNOWN DISTANCE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537
WUUS53 KDVN 222010
SVRDVN
ILC161-195-222100-
/O.NEW.KDVN.SV.W.0008.190422T2010Z-190422T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
310 PM CDT Mon Apr 22 2019
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Rock Island County in northwestern Illinois...
Whiteside County in northwestern Illinois...
* Until 400 PM CDT.
* At 309 PM CDT, a severe thunderstorm was located near Port Byron,
or 12 miles east of Bettendorf, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Morrison, Prophetstown, Port Byron, Erie, Garden Plain, Rapids
City, Tampico, Cordova, Lyndon, Emerson, Union Grove, Ustick,
Fenton, Hillsdale, Round Grove, Portland Corners, Spring Hill,
Malvern, Como and White Pigeon.
This includes Interstate 88 between mile markers 2 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4166 8964 4158 8992 4158 9018 4157 9018
4154 9020 4152 9026 4152 9031 4158 9036
4159 9034 4165 9034 4168 9033 4169 9031
4171 9031 4193 8997 4193 8988
TIME...MOT...LOC 2009Z 241DEG 37KT 4162 9025
HAIL...1.00IN
WIND...<50MPH
$$
Gibbs4 follow-up statements
722
WWUS53 KDVN 222031
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
331 PM CDT Mon Apr 22 2019
ILC161-222040-
/O.CAN.KDVN.SV.W.0008.000000T0000Z-190422T2100Z/
Rock Island IL-
331 PM CDT Mon Apr 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4158 8992 4158 9017 4159 9016 4163 9015
4164 9016 4166 9008 4172 9011 4179 9012
4193 8996 4193 8988 4166 8964
TIME...MOT...LOC 2030Z 249DEG 39KT 4170 8994
$$
ILC195-222100-
/O.CON.KDVN.SV.W.0008.000000T0000Z-190422T2100Z/
Whiteside IL-
331 PM CDT Mon Apr 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WHITESIDE COUNTY...
At 330 PM CDT, a severe thunderstorm was located over Lyndon, or 7
miles south of Morrison, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Morrison, Prophetstown, Erie, Tampico, Lyndon, Emerson, Union Grove,
Ustick, Fenton, Round Grove, Portland Corners, Spring Hill, Malvern,
Como, White Pigeon, Morrison-Rockwood State Park, Denrock,
Unionville, Agnew and Galt.
This includes Interstate 88 between mile markers 19 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4158 8992 4158 9017 4159 9016 4163 9015
4164 9016 4166 9008 4172 9011 4179 9012
4193 8996 4193 8988 4166 8964
TIME...MOT...LOC 2030Z 249DEG 39KT 4170 8994
HAIL...1.00IN
WIND...<50MPH
$$
Gibbs142
WWUS53 KDVN 222034 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
334 PM CDT Mon Apr 22 2019
ILC195-222100-
/O.CON.KDVN.SV.W.0008.000000T0000Z-190422T2100Z/
Whiteside IL-
334 PM CDT Mon Apr 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WHITESIDE COUNTY...
At 334 PM CDT, a severe thunderstorm was located over Lyndon, or 8
miles southeast of Morrison, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Morrison, Prophetstown, Erie, Tampico, Lyndon, Emerson, Union Grove,
Ustick, Fenton, Round Grove, Portland Corners, Spring Hill, Malvern,
Como, White Pigeon, Morrison-Rockwood State Park, Denrock,
Unionville, Agnew and Galt.
This includes Interstate 88 between mile markers 19 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4158 8992 4158 9017 4159 9016 4163 9015
4164 9016 4166 9008 4172 9011 4179 9012
4193 8996 4193 8988 4166 8964
TIME...MOT...LOC 2034Z 245DEG 36KT 4170 8988
HAIL...1.50IN
WIND...<50MPH
$$
Gibbs212
WWUS53 KDVN 222047
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
347 PM CDT Mon Apr 22 2019
ILC195-222100-
/O.CON.KDVN.SV.W.0008.000000T0000Z-190422T2100Z/
Whiteside IL-
347 PM CDT Mon Apr 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN WHITESIDE COUNTY...
At 346 PM CDT, a severe thunderstorm was located over Rock Falls,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Prophetstown, Tampico, Emerson, Galt, Portland Corners, Leon Corners,
Prophetstown State Recreation Area, Agnew and Como.
This includes Interstate 88 between mile markers 34 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4158 8992 4168 9001 4171 8990 4178 8981
4185 8981 4166 8964
TIME...MOT...LOC 2046Z 241DEG 37KT 4176 8972
HAIL...1.50IN
WIND...<50MPH
$$
Gibbs400
WWUS53 KDVN 222056
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
356 PM CDT Mon Apr 22 2019
ILC195-222104-
/O.EXP.KDVN.SV.W.0008.000000T0000Z-190422T2100Z/
Whiteside IL-
356 PM CDT Mon Apr 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITESIDE COUNTY
WILL EXPIRE AT 400 PM CDT...
This warning has been extended and a new severe thunderstorm warning
is in effect until 415 PM CDT.
LAT...LON 4158 8992 4168 9001 4171 8990 4178 8981
4185 8981 4166 8964
TIME...MOT...LOC 2053Z 241DEG 37KT 4179 8964
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:59 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 22, 2:59 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 259 PM CDT Mon Apr 22 2019 .SYNOPSIS... Issued at 257 PM CDT Mon Apr 22 2019 18Z surface data has a weak low north of KDSM. A cold front ran south from the low into eastern Kansas. Observation data also suggested the potential for subtle boundaries running east and southeast from the low into northern Illinois and along the Mississippi river down toward KUIN. Dew points were in the 50s ahead of the cold front with 30s and 40s across the central and northern Plains. && .SHORT TERM...(This Evening through Tuesday) ISSUED AT 257 PM CDT Mon Apr 22 2019 Through sunset convection is expected to increase in areal coverage north of I-80 as the weak low approaches the area. This scenario is based on conceptual models and what the overall larger picture is suggesting. South of I-80 convection should be fairly spotty. The overall severe risk still looks marginal but a few isolated severe storms cannot be ruled out. Primary risk looks to be hail with a small potential for damaging winds. This evening the cold front and low will sweep through the area with rain slowly ending from west to east. A few severe storms may be possible in the vicinity of the fronts. Some wrap around rain showers or light rain is possible after midnight generally east of a line from Manchester, IA to Sterling, IL as a weak upper level disturbance rotates through the area. On Tuesday much cooler, drier, and initially breezy conditions will be seen across the area. Temperatures will be close to normal. .LONG TERM...(Tuesday Night through Monday) ISSUED AT 257 PM CDT Mon Apr 22 2019 High pressure will be in control for this period, and will provide quiet and dry conditions across the area. Like the 00z run, the 12z ECMWF is suggesting a weak shortwave passing across our south early Wednesday morning, while the American models and CMC show it further south into southern Missouri and Illinois. Will continue to treat the ECMWF as an outlier for now, and will not advertise any chance of POPs across our south. Above normal temperatures will remain in place with southerly flow, and currently have afternoon highs Wednesday in the upper 60s to lower 70s. Thursday and Friday... Latest guidance remains in decent agreement of bringing a cold front across the region Thursday. The ECMWF, CMC and NAM have it passing during the morning, while the GFS advertises an afternoon arrival. Regardless of timing, this front will not have a lot of moisture and only limited forcing with it, so not expecting a wide area of showers or storms to accompany it with passage. The best chance for any precipitation will be across northwest Illinois, where forcing will be a little stronger with the shortwave. Here, will advertise chance POPs through the afternoon and evening. Temperature-wise, afternoon highs for Thursday will climb into lower to middle 70s with warmer air in place ahead of the front. For Friday, cooler air and passing high pressure will keep afternoon highs in the middle 60s to near 70. Saturday and Sunday... Disagreements continue on the handling of an area of low pressure passing across the Mississippi River Valley. The 12z ECMWF has come in further south, and has the low passing east across central Missouri. This would put us underneath easterly flow and rain provided by isentropic lift. The GFS and CMC show the low much further north into Minnesota and Wisconsin, which would put us in the warm sector with a threat of showers and thunderstorms. I will continue to handle this situation with a blended approach, which keeps us underneath chance of POPs. Will advertise afternoon highs ranging from near 60 in northwest Illinois, to near 70 in northeast Missouri, but expect changes to this as models get a better handle on the low track and warm front placement. Monday on... All models in agreement of unsettled weather continuing into early next week, as frontal boundary develops across the eastern Great Plains into the mid Mississippi River Valley. Temperatures will average near normal for the end of April. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) ISSUED AT 115 PM CDT Mon Apr 22 2019 Unstable atmosphere across eastern Iowa and northern Illinois will allow convection to develop ahead of the approaching cold front. VFR conditions should be seen through 06z/23 with potential MVFR/IFR conditions in SHRA/TSRA. After 06z/23 VFR conditions are forecast with widespread low clouds moving in behind the front that are just above 3 kft agl. && .HYDROLOGY... Issued at 1117 AM CDT Mon Apr 22 2019 Not much change to the forecasts along the Mississippi River as routed water remains the main contributer to the forecasts. Scattered showers and thunderstorms today and tonight should have little affect on the Mississippi River level forecasts. Crests are anticipated at Dubuque to Bellevue this coming weekend. Sites downstream of Bellevue are expected to crest next week. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...Speck AVIATION...08 HYDROLOGY...14
Hazardous weather outlook, Apr 22, 3:29 AM CDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 329 AM CDT Mon Apr 22 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-230830- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 329 AM CDT Mon Apr 22 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has a marginal risk of severe thunderstorms this afternoon into this evening, for portions of eastern Iowa and northwest Illinois. The main risks will be large hail and damaging winds, but an isolated tornado or two is possible. Moderate to major flooding will continue along the Mississippi River. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Thursday, there is a slight chance for thunderstorms. Severe weather is not expected. Thunderstorms are possible again Saturday and Saturday night. It is too soon to determine the potential for severe weather. Moderate to major flooding will continue along the Mississippi River. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Haase/Sheets
In the hours before
Special weather statement, Apr 22, 1:42 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
142 PM CDT Mon Apr 22 2019
ILC073-161-IAC139-163-221930-
Rock Island-Henry-Scott-Muscatine-
142 PM CDT Mon Apr 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK ISLAND...
NORTHWESTERN HENRY...SOUTHERN SCOTT AND MUSCATINE COUNTIES UNTIL 230
PM CDT...
At 142 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Columbus Junction to near
Matherville. Movement was northeast at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Silvis, Geneseo, Colona, Milan, Coal Valley, West Liberty, Hampton,
Orion, Walcott, Blue Grass, Buffalo, Andalusia, Rapids City and
Reynolds.
This includes the following highways...
Interstate 74 in Iowa between mile markers 2 and 5.
Interstate 80 in Illinois between mile markers 1 and 19.
Interstate 74 in Illinois between mile markers 1 and 20.
Interstate 88 between mile markers 1 and 7.
Interstate 280 between mile markers 2 and 18.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4129 9043 4133 9043 4134 9137 4140 9133
4158 9129 4158 9070 4157 9046 4157 9040
4158 9037 4157 8988
TIME...MOT...LOC 1842Z 241DEG 38KT 4131 9134 4131 9060
GibbsLocal storm report, Apr 22, 2:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 PM CDT MON APR 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 2 N MUSCATINE 41.47N 91.05W
04/22/2019 M0.25 INCH MUSCATINE IA CO-OP OBSERVER
HAIL FOR 3 MINUTES FOLLOWED BY HEAVY RAIN.
0213 PM HAIL 3 NE MUSCATINE 41.45N 91.03W
04/22/2019 E0.25 INCH MUSCATINE IA PUBLIC
DIME SIZED HAIL AT 2:14 IN MUSCATINE IOWA.
CORNER OF 2ND AVE AND HIGHWAY 61.
0210 PM HAIL 3 ENE MUSCATINE 41.44N 91.03W
04/22/2019 E0.75 INCH MUSCATINE IA TRAINED SPOTTER
HAIL AND VERY HEAVY RAIN.
0208 PM HAIL 3 ENE MUSCATINE 41.44N 91.03W
04/22/2019 E1.00 INCH MUSCATINE IA TRAINED SPOTTER
&&Local storm report, Apr 22, 3:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON APR 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 NE BETTENDORF 41.58N 90.46W
04/22/2019 M0.88 INCH SCOTT IA TRAINED SPOTTER
&&
RP KINNEYSpecial weather statement, Apr 22, 3:07 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
307 PM CDT Mon Apr 22 2019
ILC015-161-195-IAC045-163-222030-
Rock Island-Whiteside-Carroll-Scott-Clinton-
307 PM CDT Mon Apr 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK
ISLAND...WHITESIDE...SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND
CLINTON COUNTIES UNTIL 330 PM CDT...
At 307 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Calamus to near Albany to near
Osborn. Movement was northeast at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Clinton, East Moline, Sterling, Rock Falls, Morrison, DeWitt,
Camanche, Le Claire, Fulton, Prophetstown, Port Byron, Erie, Garden
Plain, Milledgeville, Rapids City, Fairhaven, Albany, Princeton,
Tampico and Cordova.
This includes the following highways...
Interstate 80 in Iowa near mile marker 306.
Interstate 80 in Illinois between mile markers 1 and 5.
Interstate 88 between mile markers 1 and 41.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4158 8981 4158 9018 4154 9020 4151 9035
4148 9038 4170 9038 4180 9087 4203 9041
4203 9017 4197 8969 4161 8969
TIME...MOT...LOC 2007Z 241DEG 37KT 4182 9072 4176 9023 4154 9023
GibbsLocal storm report, Apr 22, 3:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 PM CDT MON APR 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 NNE ROCK ISLAND 41.50N 90.57W
04/22/2019 E0.25 INCH ROCK ISLAND IL TRAINED SPOTTER
BRIEF HAIL - 1 SE OF DOWNTOWN.
&&Local storm report, Apr 22, 3:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT MON APR 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 1 NNE BETTENDORF 41.58N 90.47W
04/22/2019 M0.88 INCH SCOTT IA TRAINED SPOTTER
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:36 AM CDT | Special Weather Statement | DVN | Jo Daviess | 24 min |
| Apr 22, 1:28 PM CDT | Special Weather Statement | DVN | Mercer | 32 min |
| Apr 22, 1:42 PM CDT | Special Weather Statement | DVN | Rock Island | 48 min |
| Apr 22, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 42 min |
| Apr 22, 3:07 PM CDT | Special Weather Statement | DVN | Whiteside | 23 min |
| Apr 22, 3:22 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 38 min |
| Apr 22, 3:51 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 24 min |
| Apr 22, 4:25 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 50 min |
| Apr 22, 5:09 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 40 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 46 min |
| Apr 22, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.